MAUDE Adverse Event Report: HOLOGIC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB300-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during a localizer procedure on an unknown date in october 2025, "patient with right breast cancer undergoing rf [radiofrequency] tag localized partial mastectomy and sentinel node biopsy.Rf tag placed prior to surgery and tag signal confirmed prior to incision.During procedure tag could not be localized using detector unit.Signal was detected without tag number.Intermittently the tag signal with tag number was identified.We ultimately visualized the tag, and the probe did not identify a signal while directly on the tag.This resulted in the creation of a larger lumpectomy specimen including an additional superior margin." no further information is available.The device was not available for return; visual and functional analysis/testing could not be conducted for the described event.Cause/root cause: the device was not returned for this complaint.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Without the returned device, it is not possible to confirm a definitive root cause of the issue.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Device history record (dhr) review: the dhr review was not conducted since the lot/serial number was not provided by the complainant.Medsun report received: (b)(4).
 
Event or Problem Description
It was reported that during a localizer procedure on an unknown date in (b)(6) 2025, "patient with right breast cancer undergoing rf [radiofrequency] tag localized partial mastectomy and sentinel node biopsy.Rf tag placed prior to surgery and tag signal confirmed prior to incision.During procedure tag could not be localized using detector unit.Signal was detected without tag number.Intermittently the tag signal with tag number was identified.We ultimately visualized the tag, and the probe did not identify a signal while directly on the tag.This resulted in the creation of a larger lumpectomy specimen including an additional superior margin." no further information is currently available.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23809834
Report Number1222780-2025-00634
Device Sequence Number15786338
Product Code NEU
UDI-Device Identifier00855436007143
UDI-Public00855436007143
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB300-05
Device Catalogue NumberHB300-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown